29 May 2012
I don't think there are any long term side effects of Nytol (diphenhydramine). The link below has known side effects of diphenhydramine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My PSA went from 4.2 to 3.45, so I am pleased about that but am a bit worried about long term side effects. thanks
1 answer • 14 Jul 2010
26 yr. old male with severe brain damage, no speech, can't walk, but scoots or uses wheel chair. Having serious mood swings and not sleeping. ...
3 answers • 27 Jul 2010
I've developed rash, red swollen spots, and genital pruritis. Stopped taking pills, but reaction sysptoms still persist. Is there something I ...
1 answer • 22 Apr 2011
I do not and have not slept much at night for 15 years and carbamazepine helps A LOT but am worried about the LONG term side effects.
1 answer • 11 Nov 2011
I have been taking Abilify 2mg for a countless number of years (10 maybe?) and am concerned about long-term side effects. Help!
2 answers • 15 Aug 2013